# SDR 22967

- Difficulty date: March 24, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 431 hours, 228 cycles
- System (JASC): 2540 · Lavatories
- Part: Container
- Condition: Smoke
- Location: Lav Waste
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  IN THE AFT GALLEY WHEN ONE FLIGHT ATTENDANT DETECTED AN ODOR OF SMOKE, INVESTIGATED AFT LAV AND FOUND SMOKE COMING FROM THE AFT LAV WASTE BIN. FLIGHT ATTENDANT  EXTINGUISHED THE FIRE USING A PORTABLE HALON EXTINGUISHER. IT WAS REPORTED THAT THERE WAS WATER IN THE LAV WASTE BIN. THE AIRCRAFT THEN DIVERTED.
